# SDR AWXA200602046

- Difficulty date: November 20, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 76,503 hours, 29,807 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5110
- Condition: Corroded
- Location: Bs 1660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CORROSION ON MAIN CABIN FLOORBEAM, BS 1660, BL 0 - RBL 51, WL 208.  REPAIRED MAIN CABIN FLOORBEAM, BS 1660, BL 0 - RBL 51, WL 208 IAW B757-200 SRM 53-00-51 FIGURE 201.
